# SDR HALA20240712190

- Difficulty date: July 11, 2023
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 50,960 hours, 7,976 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - COCKPIT TEMP CONTROL KNOB.  DOES NOT MAINTAIN TEMP.  +/- 70 DEGREES.  FROM HOT AIR 2. PERFORMED TSM 21-63-00-810-908-A.  REPLACED ZONE CONTROLLER PER 21-63-34-400-801-A.  TEST PASSED. OK FOR SVC
